Far Eastern Mathematical Journal

To content of the issue


An optimal control problem with an interval parameters


V.O. Filippova

2017, issue 1, Ñ. 110-123


Abstract
An optimal control problem for a system involving an interval parameter is considered. The concept of p-universal solution is introduced.

Keywords:
interval problems, optimal control in Hilbert space, optimality system, Lagrange principle, existence and uniqueness theorem

Download the article (PDF-file)

References

[1] B.O. O, “Interval Optimal Control Problem in a Hilbert Space”, Computational Mathematics and Mathematical Physics, 53:4, (2013), 389—395.
[2] V.O. Filippova, “Minimizatsiia interval'noi kvadratichnoi funktsii v gil'bertovom prostranstve”, Dal'nevostochnyi matematicheskii zhurnal, 14:2, (2014), 270-279.
[3] L.T. Ashchepkov, D.V. Davydov, Universal'nye resheniia interval'nykh zadach optimizatsii i upravleniia, t. 151, Nauka, M, 2006.
[4] A.N. Tikhonov, V.Ia. Arsenin, Metody resheniia nekorrektnykh zadach, Nauka, M, 1979.
[5] L.T. Aschepkov, D.V. Dolgy, The universal solution of interval systems of linear algebraical equations, v. 477–485, Intern. J. Software Eng. and Knowledge Eng., 1993.
[6] L.T. Ashchepkov, I.B. Kosogorova, “ Minimizatsiia kvadratichnoi funktsii s interval'nymi koeffitsientami”, Zhurnal vychislitel'noi matematiki i matematicheskoi fiziki, 42:5, (2002), 653–664.
[7] L.T. Ashchepkov, D.V. Davydov, “Stabilizatsiia nabliudaemoi lineinoi sistemy upravleniia s postoiannymi interval'nymi koeffitsientami”, Matematika, Izv. VUZov, 2(477), (2002), 11–17.
[8] A.V. Zakharov, Iu.I. Shokin, “Sintez sistem upravleniia priinterval'noi neopredelennosti parametrov i ikh matematicheskikh modelei”, Dokl. AN SSSR, 299:2, (1988).
[9] A.V. Lakeev, S.I. Noskov, “O mnozhestve reshenii lineinogo uravneniia s interval'no zadannym operatorom i pravoi chast'iu”, Sib. mat. zhurn., 35:5, (1994), 1074–1084.
[10] V.N. Shashikhin, “Optimizatsiia interval'nykh sistem”, Avtomatika i telemekhanika, 11, (2000), 94–103.
[11] Zh.L. Lions, Optimal'noe upravlenie sistemami, opisyvaemymi uravneniiami s chastnymi proizvodnymi, t. 2(477), Izdatel'stvo "Mir", 1972, 416 s.

To content of the issue